On countable von Neumann regular rings

Jan Trlifaj

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 1, page 1-7
  • ISSN: 0011-4642

How to cite

top

Trlifaj, Jan. "On countable von Neumann regular rings." Czechoslovak Mathematical Journal 41.1 (1991): 1-7. <http://eudml.org/doc/13893>.

@article{Trlifaj1991,
author = {Trlifaj, Jan},
journal = {Czechoslovak Mathematical Journal},
keywords = {countable von Neumann regular rings; endomorphism rings; limits of completely reducible rings; Whitehead property; Jensen's diamond; splitting-type theorem for modules},
language = {eng},
number = {1},
pages = {1-7},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On countable von Neumann regular rings},
url = {http://eudml.org/doc/13893},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Trlifaj, Jan
TI - On countable von Neumann regular rings
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 1
SP - 1
EP - 7
LA - eng
KW - countable von Neumann regular rings; endomorphism rings; limits of completely reducible rings; Whitehead property; Jensen's diamond; splitting-type theorem for modules
UR - http://eudml.org/doc/13893
ER -

References

top
  1. F. W. Anderson, K. R. Fuller, Rings and categories of modules, Springer-Verlag, New York-Heidelberg-Berlin, 1974. (1974) Zbl0301.16001MR0417223
  2. L. Bican T. Kepka, P. Němec, Rings, modules, and preradicals, M. Dekker Inc., New York - Basel, 1982. (1982) Zbl0483.16026MR0655412
  3. K. R. Goodearl, Von Neumann regular rings, Pitman, London-San Francisco-Melbourne, 1979. (1979) Zbl0411.16007MR0533669
  4. S. Shelah, 10.1007/BF02759809, Israel. J. Math. 28 (1977), 193-204. (1977) Zbl0369.02035MR0469757DOI10.1007/BF02759809
  5. J. Trlifaj, T. Kepka, Structure of T-rings, in Colloq. Math. Soc. Bolyai, 38. Radical theory, 633-655, North-Holland, Amsterdam, 1985. (1985) Zbl0588.16021MR0899130
  6. J. Trlifaj, Ext and von Neumann regular rings, Czech. Math. J. 35 (1985), 324-332. (1985) Zbl0577.16007MR0787134
  7. J. Trlifaj, Whitehead property of modules, Czech. Math. J. 36 (1986), 467-475. (1986) Zbl0616.16009MR0847773

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.